MathSciNet Relay Station
MathSciNet bibliographic data
MR2199181 33B15 (05A10 26D20)
Koumandos, Stamatis Remarks on a paper: "The best bounds in Wallis' inequality'' [Proc. Amer. Math. Soc. 133 (2005), no. 2, 397–401; MR2093060] by C.-P. Chen and F. Qi. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1365–1367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement